Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

Publisher: Scientific Research Publishing Inc.
Editor: Prof.Wen-Xiu Ma
Online ISSN: 2327-4379, Print ISSN: 2327-4352
Frequency: Monthly


Journal of Applied Mathematics and Physics is an international journal dedicated to the latest advancements in applied mathematics and physics. The goal of this journal is to provide a platform for researchers and scientists all over the world to promote, share, and discuss various new issues and developments in different areas of applied mathematics and physics. We aim to publish high quality research articles in terms of originality, depth and relevance of content, and particularly welcome contributions of interdisciplinary research on applied mathematics, physics and engineering.

Table of Contents

Vol 4, No 3 (2016)


Fermi-Dirac and Bose-Einstein Integrals and their Applications to Resistivity in some Magnetic Alloys,Part III
Muhammad A. Al-Jalali, Saif A. Mouhammad
 Vol 4, No 3 (2016), Pagination: 493-499
ABSTRACT |  PDF Abstract Views: 205  |  PDF Views: 3
Introducing a Function with Plural Derivatives
Changsoo Shin
 Vol 4, No 3 (2016), Pagination: 500-510
ABSTRACT |  PDF Abstract Views: 163  |  PDF Views: 2
Comparative Phenomenological Description of Even-Even Isotopes at Mass Region A ≈ 70
Samir U. El-Kameesy, Hesham Shahbunder, Karima E. Abdelmageed, Heba Elwany
 Vol 4, No 3 (2016), Pagination: 511-518
ABSTRACT |  PDF Abstract Views: 195  |  PDF Views: 2
New Fourth Order Iterative Methods Second Derivative Free
Osama Y. Ababneh
 Vol 4, No 3 (2016), Pagination: 519-523
ABSTRACT |  PDF Abstract Views: 157  |  PDF Views: 2
High-Order Finite Difference Schemes for the First Derivative in Von Mises Coordinates
S. O. Alharbi, M. H. Hamdan
 Vol 4, No 3 (2016), Pagination: 524-545
ABSTRACT |  PDF Abstract Views: 208  |  PDF Views: 2
Permanence, Periodicity and Extinction of a Delayed Biological System with Stage-Structured Preference for Predator
Limin Zhang, Chaofeng Zhang
 Vol 4, No 3 (2016), Pagination: 546-560
ABSTRACT |  PDF Abstract Views: 207  |  PDF Views: 2
About the Riemann Hypothesis
Jinhua Fei
 Vol 4, No 3 (2016), Pagination: 561-570
ABSTRACT |  PDF Abstract Views: 166  |  PDF Views: 2
On Two Extension formulas for Lauricella's Function of the Second Kind of several Variables
Ahmed Ali Atash, Ahmed Ali Al-Gonah
 Vol 4, No 3 (2016), Pagination: 571-577
ABSTRACT |  PDF Abstract Views: 161  |  PDF Views: 2
Mixed Convection MHD Stagnation Point Flow over a Stretching Surface with the Effects of Heat Source or Sink and Viscous Dissipation
Kankanala Sharada, Bandari Shankar
 Vol 4, No 3 (2016), Pagination: 578-585
ABSTRACT |  PDF Abstract Views: 190  |  PDF Views: 2
Delta Excitation in the Compressed Finite Nucleus 90Zr
Mohammed Hassen Eid Abu-Sei’leek
 Vol 4, No 3 (2016), Pagination: 586-593
ABSTRACT |  PDF Abstract Views: 193  |  PDF Views: 3